Optimal dividend strategies for a risk process under force of interest

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)134-149
JournalInsurance / Mathematics & economics
Volume43
Issue number1
DOIs
Publication statusPublished - 2008

Cite this

Optimal dividend strategies for a risk process under force of interest. / Albrecher, Hansjörg; Thonhauser, S.

In: Insurance / Mathematics & economics, Vol. 43, No. 1, 2008, p. 134-149.

Research output: Contribution to journalArticleResearchpeer-review

@article{b0e28e87229843ed90a06d4cf41dbf6c,
title = "Optimal dividend strategies for a risk process under force of interest",
author = "Hansj{\"o}rg Albrecher and S. Thonhauser",
year = "2008",
doi = "10.1016/j.insmatheco.2008.03.012",
language = "English",
volume = "43",
pages = "134--149",
journal = "Insurance / Mathematics & economics",
issn = "0167-6687",
publisher = "Elsevier B.V.",
number = "1",

}

TY - JOUR

T1 - Optimal dividend strategies for a risk process under force of interest

AU - Albrecher, Hansjörg

AU - Thonhauser, S.

PY - 2008

Y1 - 2008

U2 - 10.1016/j.insmatheco.2008.03.012

DO - 10.1016/j.insmatheco.2008.03.012

M3 - Article

VL - 43

SP - 134

EP - 149

JO - Insurance / Mathematics & economics

JF - Insurance / Mathematics & economics

SN - 0167-6687

IS - 1

ER -